The ellipsoid method for generating normally distributed random vectors
Applicationes Mathematicae, Tome 17 (1980) no. 1, pp. 95-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_17_1_95_107,
author = {I. De\'ak},
title = {The ellipsoid method for generating normally distributed random vectors},
journal = {Applicationes Mathematicae},
pages = {95--107},
year = {1980},
volume = {17},
number = {1},
doi = {10.4064/am-17-1-95-107},
zbl = {0522.65002},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-17-1-95-107/}
}
TY - JOUR AU - I. Deák TI - The ellipsoid method for generating normally distributed random vectors JO - Applicationes Mathematicae PY - 1980 SP - 95 EP - 107 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-17-1-95-107/ DO - 10.4064/am-17-1-95-107 LA - en ID - 10_4064_am_17_1_95_107 ER -
I. Deák. The ellipsoid method for generating normally distributed random vectors. Applicationes Mathematicae, Tome 17 (1980) no. 1, pp. 95-107. doi: 10.4064/am-17-1-95-107
Cité par Sources :